# SDR CA000801024

- Difficulty date: February 4, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 484 hours
- Engine: Cont IO240B
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 653997
- Condition: Slipped
- Location: Internal
- Part time: 409 hours
- Component: Starter, Cont, 653673
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER SLIPPED DURING ATTEMPTED START.  CONTINENTAL/DIAMOND AIRCRAFT ADVISED US TO CHANGE STARTER TO P/N 634464 I.A.W. DWG. NO.655557. A IRCRAFT RETURNED TO SERVICE
